Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 110, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 12, 2014, 8:54 PM PDT for Clark County, Nevada; San Bernardino County, California; Mohave County, Arizona. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2014, 8:54 PM PDT (03:54 UTC)
- Expired
- Aug 12, 2014, 11:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 9:28 PM PDT | FLASH FLOOD | 10 Wsw Mohave Valley, CA | CHP REPORTS FLOODING ALONG US 95 BETWEEN INTERSTATE 40 AND GOFFS ROAD. |
| Aug 12, 10:00 PM PDT | HEAVY RAIN 0.4 | 4 Nw Lake Havasu City, AZ | A FEW INCHES OF WATER WERE REPORTED FLOWING ACROSS LONDON BRIDGE ROAD. |
| Aug 12, 10:03 PM PDT | FLASH FLOOD | 1 Se Needles, CA | PUBLIC REPORTS SAN BERNARDINO COUNTY FIRE CONDUCTING SWIFT WATER RESCUE ALONG US 95 AT MM56. VIA TWITTER. |
| Aug 12, 10:13 PM PDT | FLASH FLOOD | 9 Sw Big Bend Raws, CA | TWITTER REPORT OF 2-3 INCHES OF WATER AND ROCKS MOVING SWIFTLY ACROSS US 95 ONE HALF MILE SOUTH OF MM71. VIA TWITTER WITH PHOTO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
027
WGUS55 KVEF 130354
FFWVEF
AZC015-CAC071-NVC003-130645-
/O.NEW.KVEF.FF.W.0110.140813T0354Z-140813T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
854 PM MST TUE AUG 12 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
EXTREME SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 1145 PM MST/1145 PM PDT/
* AT 848 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER FAR EASTERN SAN BERNARDINO
COUNTY AND CENTRAL AND SOUTHERN MOHAVE COUNTY. THE HEAVIEST RAIN
WAS FALLING EAST OF BULLHEAD CITY...WHERE A GAGE HAD RECORDED AN
INCH AND A HALF OF RAIN IN ONE HOUR. MORE STORMS WILL DEVELOP OVER
THE AREA AND POSSIBLY EXTEND INTO FAR SOUTHERN CLARK COUNTY.
* LOCATIONS IMPACTED INCLUDE...
BULLHEAD CITY...LAUGHLIN...KINGMAN...OATMAN...RIVERSIDE ADVENTURE
RV PARK...BIG BEND REC AREA...GOLDEN VALLEY...NEW KINGMAN-BUTLER...
WILD COW CAMPGROUND AND HUALAPAI MOUNTAIN PARK.
THIS INCLUDES INTERSTATE 40 IN CALIFORNIA BETWEEN MILE MARKERS 131
AND 155.
THIS INCLUDES INTERSTATE 40 IN ARIZONA BETWEEN MILE MARKERS 0 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3453 11432 3440 11469 3520 11489 3531 11406
3487 11333 3431 11334
$$
MORGAN3 follow-up statements
544
WGUS75 KVEF 130448
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
948 PM MST TUE AUG 12 2014
AZC015-CAC071-NVC003-130645-
/O.CON.KVEF.FF.W.0110.000000T0000Z-140813T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
948 PM MST TUE AUG 12 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MST/1145 PM
PDT/ FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN BERNARDINO
AND SOUTHWESTERN MOHAVE COUNTIES...
AT 948 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH HEAVY RAIN MOVING SLOWLY SOUTH OVER FAR
EASTERN SAN BERNARDINO AND SOUTH CENTRAL MOHAVE COUNTIES. THE
HEAVIEST RAIN WAS FALLING ON HIGHWAY 95 SOUTH OF INTERSTATE 40.
LOCATIONS IMPACTED INCLUDE...
YUCCA...KINGMAN...BULLHEAD CITY...LAUGHLIN...OATMAN...WILD COW
CAMPGROUND...HUALAPAI MOUNTAIN PARK...NEEDLES...MOHAVE VALLEY...
NEEDLES KOA CAMPGROUND...GOLDEN VALLEY...RIVERSIDE ADVENTURE RV
PARK...NEW KINGMAN-BUTLER...BIG BEND REC AREA AND HIGHWAY 95 AND
I-40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3453 11432 3440 11469 3520 11489 3531 11406
3487 11333 3431 11334
$$
MORGAN698
WGUS75 KVEF 130543
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1043 PM MST TUE AUG 12 2014
AZC015-CAC071-NVC003-130645-
/O.CON.KVEF.FF.W.0110.000000T0000Z-140813T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
1043 PM MST TUE AUG 12 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MST/1145 PM
PDT/ FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN BERNARDINO
AND SOUTHWESTERN MOHAVE COUNTIES...
AT 1042 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS WITH VERY HEAVY RAIN WERE SOUTH OF INTERSTATE 40
AND MOVING SLOWLY SOUTH. EXTREMELY HEAVY RAIN FELL EARLIER IN
NEEDLES AND EAST OF BULLHEAD CITY...WHERE GAGES RECORDED OVER AN
INCH AND A HALF OF RAIN IN ONE HOUR. FLOODING IS LIKELY STILL
ONGOING IN THESE AREAS...AND IS ALSO LIKELY TO BE OCCURRING ON
HIGHWAY 95 SOUTH OF INTERSTATE 40.
LOCATIONS IMPACTED INCLUDE...
YUCCA...KINGMAN...BULLHEAD CITY...LAUGHLIN...OATMAN...WILD COW
CAMPGROUND...HUALAPAI MOUNTAIN PARK...NEEDLES...MOHAVE VALLEY...
NEEDLES KOA CAMPGROUND...GOLDEN VALLEY...RIVERSIDE ADVENTURE RV
PARK...NEW KINGMAN-BUTLER...BIG BEND REC AREA AND HIGHWAY 95 AND
I-40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3453 11432 3440 11469 3520 11489 3531 11406
3487 11333 3431 11334
$$
MORGAN129
WGUS75 KVEF 130638
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1138 PM MST TUE AUG 12 2014
AZC015-CAC071-NVC003-130646-
/O.EXP.KVEF.FF.W.0110.000000T0000Z-140813T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
1138 PM MST TUE AUG 12 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM MST/1145 PM PDT/
FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN BERNARDINO AND
SOUTHWESTERN MOHAVE COUNTIES...
AT 1135 PM PDT...RADAR INDICATED THAT MOST OF THE HEAVY RAIN HAD
MOVED SOUTH INTO EXTREME SOUTHEAST SAN BERNARDINO AND FAR SOUTHERN
MOHAVE COUNTIES. THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
EXTREMELY HEAVY RAIN FELL IN MUCH OF THE WARNED AREA...INCLUDING
HIGHWAY 95 NEAR AND SOUTH OF NEEDLES. FLOODING MAY STILL BE ONGOING
IN THESE AREAS...SO PLEASE OBEY ALL BARRICADES AND TURN AROUND IF
YOU ENCOUNTER A FLOODED ROAD.
THE SACRAMENTO WASH HAS BEEN FLOWING OVER ARIZONA HIGHWAY 95 NEAR
TOPOCK...AND THIS IS EXPECTED TO CONTINUE OVERNIGHT. A FLOOD WARNING
REMAINS IN EFFECT FOR THAT AREA UNTIL 715 AM.
LAT...LON 3453 11432 3440 11469 3520 11489 3531 11406
3487 11333 3431 11334
$$
MORGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:50 PM PDT, 6 hours 4 minutes earlier.
Area forecast discussion, Aug 12, 2:50 PM PDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 250 PM PDT TUE AUG 12 2014 .SYNOPSIS...MONSOON MOISTURE OVER MOST OF THE REGION WILL RESULT IN SCATTERED THUNDERSTORMS THROUGH WEDNESDAY. DRIER AIR WILL GRADUALLY MOVE IN FROM THE WEST STARTING THURSDAY WITH THUNDERSTORM CHANCES CONFINED TO MOHAVE COUNTY THURSDAY AND FRIDAY. SEASONAL TEMPERATURES AND AREA WIDE DRY CONDITIONS EXPECTED FOR THE WEEKEND. && .SHORT TERM...THROUGH FRIDAY... MOST INTENSE THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED ALONG A LINE FROM SOUTH CENTRAL SAN BERNARDINO COUNTY EXTENDING NORTHEAST INTO WESTERN CLARK AND LINCOLN COUNTIES. THESE STORMS HAVE DEVELOPED ALONG THE MOIST/DRY AIR INTERFACE AS NOTED ON WATER VAPOR IMAGERY. LOOKS TO BE A QUITE EVENING FOR MUCH OF INYO...ESMERALDA AND CENTRAL NYE COUNTIES. AS FOR ARIZONA. SEVERAL CIRCULATIONS NOTED ON SATELLITE OVER THE GRAND CANYON STATE. ONE WAS OVER NORTHERN MOHAVE COUNTY AND SHOULD BE MOVING INTO SOUTHWEST UTAH OVER THE NEXT 2-3 HOURS. A SECOND WAS OVER SOUTHWEST ARIZONA...OR JUST TO THE WEST OF GILA BEND. STARTING TO SEE A SMALL CLUSTER OF THUNDERSTORMS DEVELOP AHEAD OF THE FEATURE OVER SOUTHERN MOHAVE COUNTY. THE DISTURBANCE IS PROGGED TO LIFT NORTH ACROSS WESTERN ARIZONA TONIGHT AND WEDNESDAY MORNING PROVIDING ADDITIONAL DYNAMICS TO AN ALREADY MOIST/UNSTABLE AIR MASS. THE TROUGH WILL REMAIN OVER NORTHERN ARIZONA THROUGH WEDNESDAY WITH ENOUGH MOISTURE/INSTABILITY EAST OF A LINE FROM MORONGO VALLEY TO PAHRUMP TO RACHEL FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. ON THURSDAY AND FRIDAY...DRIER AND MORE STABLE AIR WILL CONTINUE TO PUSH EAST LIMITING THE THREAT FOR ANY STORMS TO MAINLY MOHAVE COUNTY. WILL LEAVE THE FLASH FLOOD WATCH AS IS AND ALLOW THE MID SHIFT TO MAKE ANY ADJUSTMENTS EARLY WEDNESDAY MORNING. .LONG TERM...FRIDAY NIGHT THROUGH MONDAY...DEEPER MOISTURE ASSOCIATED WITH THE MONSOONAL FLOW PUSHES EAST OF THE AREA AND THUNDERSTORM CHANCES DWINDLE BY THE WEEKEND. MODELS HINT AT A WEAK RETURN OF MOISTURE TO START THE WORK WEEK BUT CONFINE IT TO MAINLY THE SOUTHEASTERN PORTION OF MOHAVE COUNTY. WITH LESS EXPECTED CLOUD COVER AND A DRIER AIRMASS IN PLACE, TEMPERATURES SHOULD RETURN TO SEASONAL LEVELS FOR A WARM AND DRY MID AUGUST WEEKEND. && .AVIATION...FOR MCCARRAN...CONVECTION SHOULD IMPACT ALL CORRIDORS THIS EVENING...THEN PRIMARILY THE MORMON MESA AND PEACH SPRINGS CORRIDORS INTO WEDNESDAY MORNING. SCATTERED THUNDERSTORMS SOUTHWEST OF LAS VEGAS COULD AFFECT THE TERMINALS THROUGH THIS EVENING WITH GUSTY AND ERRATIC WINDS AND HEAVY RAINFALL. CEILINGS COULD LWR TO 6 KFT WITH VSBYS BRIEFLY REDUCED BY MODERATE TO HEAVY RAIN. AFTER WEDNESDAY MORNING SHOWERS AND THUNDERSTORMS SHOULD BECOME MORE ISOLATED. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCATTERED-BROKEN CLOUDS ALONG WITH ISOLATED TO SCATTERED THUNDERSTORMS ACROSS ALL OF SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA THROUGH WEDNESDAY. WINDS WILL FAVOR TYPICAL DIURNAL WIND PATTERNS THROUGH ...EXCEPT NEAR THUNDERSTORMS. CEILINGS COULD LOWER TO 5 KFT WITH VSBYS REDUCED BY MODERATE TO HEAVY RAIN. && .SPOTTER INFORMATION STATEMENT...SPOTTERS SHOULD REPORT INSTANCES OF FLASH FLOODING...STRONG GUSTY WINDS...HAIL...AND BLOWING DUST TODAY THROUGH WEDNESDAY. && SHORT TERM/AVIATION...PIERCE LONG TERM...SALMEN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Aug 12, 4:18 PM PDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
418 PM PDT TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 NNE NEEDLES 34.83N 114.61W
08/12/2014 SAN BERNARDINO CA TRAINED SPOTTER
THUNDERSTORM WINDS DAMAGED SEVERAL ROOFS ON HOMES IN
NEEDLES. ONE LARGE TREE WAS REPORTED DOWN AS WELL.
0400 PM FLASH FLOOD 2 NNE NEEDLES 34.84N 114.60W
08/12/2014 SAN BERNARDINO CA TRAINED SPOTTER
AT LEAST 6 INCHES OF WATER WERE FLOWING ACROSS BROADWAY
IN NEEDLES.
&&
STACHELSKILocal storm report, Aug 12, 4:26 PM PDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
426 PM PDT TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD OATMAN 35.03N 114.38W
08/12/2014 MOHAVE AZ FIRE DEPT/RESCUE
THE OATMAN FIRE DEPARTMENT REPORTED SEVERAL INCHES OF
WATER ALONG WITH SMALL ROCKS AND MUD CROSSED ROADS IN
OATMAN. WATERFALLS WERE REPORTED FORMING IN THE BLACK
MOUNTAINS FROM THE HEAVY RAIN.
&&
STACHELSKILocal storm report, Aug 12, 4:37 PM PDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
437 PM PDT TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 1 NE NEEDLES 34.83N 114.60W
08/12/2014 SAN BERNARDINO CA PUBLIC
SPOTTER NETWORK SPOTTER REPORTS SIGNS AND SOME TELEPHONE
POLES BLOWN OVER WITH HEAVY PONDING ON FREEWAY EXIT AND
SURROUNDING STREETS.
&&
JPULLINLocal storm report, Aug 12, 6:05 PM PDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
605 PM PDT TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM FLASH FLOOD WILLOW BEACH 35.87N 114.67W
08/12/2014 MOHAVE AZ PARK/FOREST SRVC
THE NATIONAL PARK SERVICE CLOSED THE ACCESS ROAD TO
WILLOW BEACH DUE TO FLASH FLOODING ON THE ROAD.
&&
STACHELSKILocal storm report, Aug 12, 7:34 PM PDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
734 PM PDT TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM FLASH FLOOD 2 S GOLDEN SHORES (MGSA 34.75N 114.48W
08/12/2014 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY FLOOD CONTROL DISTRICT TWEETED A PICTURE OF
WATER OVER HIGHWAY 95 2.5 MILES SOUTH OF GOLDEN SHORES,
AZ.
&&
JPULLINLocal storm report, Aug 12, 7:43 PM PDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
743 PM PDT TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM FLASH FLOOD 2 S GOLDEN SHORES (MGSA 34.75N 114.48W
08/12/2014 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY FLOOD CONTROL DISTRICT TWEETED A PICTURE OF
WATER OVER ROUTE 66 2.5 MILES SOUTH OF GOLDEN SHORES, AZ.
&&
JPULLINThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 5:59 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 12, 8:00 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 12, 5:39 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 12, 7:53 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 12, 8:26 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 12, 9:32 PM PDT | Flash Flood Warning | VEF | San Bernardino | 5 hr |
| Aug 12, 10:07 PM PDT | Flash Flood Warning | VEF | San Bernardino | 113 min |
| Aug 12, 5:23 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 12, 7:20 PM PDT | Flash Flood Warning | VEF | Mohave | 115 min |
| Aug 12, 11:16 PM PDT | Areal Flood Warning | VEF | Mohave | 8 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Flash Flood Warnings in California, 2014Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.